Ramsey-type problems in number theory

The problems of combinatorial number theory have attracted much attention since the beginning of the twentieth century (Erdős, Schur, Van der Waerden, Rado). These are still important parts of number theory, in which the Hungarian school played and plays an important role (Erdős, Ruzsa, Sárközy, Szemerédi). In the course of my work, I have dealt with such problems, among other things.

Keywords: Ramsey, combinatorics, number theory

Participant: Dr. József Borbély, assistant professor

Publications:

  1. J. Borbély: On the higher dimensional generalization of a problem of Roth, Integers, Volume 13, A64, 2013.
  2. J. Borbély: On the rainbow version of a problem of Roth, Journal of Combinatorics and Number Theory 6, Volume 1, 67-75, 2014.
  3. J. Borbély ; András, SárközyQuasi-Random Graphs, Pseudo-Random Graphs and Pseudorandom Binary Sequences, I. (Quasi-Random Graphs), UNIFORM DISTRIBUTION THEORY (2020).